# SDR HALA0600400

- Difficulty date: May 20, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,353 hours, 18,163 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Condition: Faulted
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPT'S AND F/O MCDU FREEZE UP.  REBOOTED VIA NR 1 AND NR 2 OPERATIONAL CHECK OK.
